MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; UNIT, ELECTROSURGICAL ANDCOAGULATION, WITH ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; UNIT, ELECTROSURGICAL ANDCOAGULATION, WITH ACCESSORIES
Model Number E6008B
Medical Device Problem Codes Energy Output To Patient Tissue Incorrect (1209); Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the device¿s foot pedal had no coagulation output.As a result, the procedure was interrupted.There was no patient injury.

Brand Name
VALLEYLAB
Common Device Name
UNIT, ELECTROSURGICAL ANDCOAGULATION, WITH ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7176322
Report Number1717344-2018-00037
Device Sequence Number2001334
Product Code BWA
UDI-Device Identifier10884524001647
UDI-Public10884524001647
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K874794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE6008B
Device Catalogue NumberE6008B
Device Lot Number187953/3X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2017
Initial Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;